# SDR RU3A99006

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013646283
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OKC - AFTER TAKEOFF, LANDING GEAR RETRACTED NORMALLY.  AFTER APPROXIMATELY 15 MIN INTO FLIGHT, LANDING GEAR INADVERTENTLY EXTENDED.  REPLACED LANDING GEAR SWITCH AND LEFT SQUAT SWITCH.  FLIGHT TEST SATISFACTORY.
